# SDR VNAA0112018

- Difficulty date: December 25, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 17,207 hours, 15,495 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 321473
- Part serial: 2259
- Condition: Failed
- Location: 5lk
- Part time: 14,893 hours, 13,192 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THATTHE EMERGENCY LIGHTING STRIP AT ROWS 3-6 WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTE NANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS R ELEASED FOR SERVICE.
